Lisinopril Shoulder Dislocations, Rotator Cuffs, Brain Fog, Taking the Pills, Hip Dislocations
This site is certainly an eye opener! I’ve been on Lisinopril for two months and feel worse than I’ve felt in years—and believe me, that is no small thing! In the past twelve years I’ve had ten surgeries, including both rotator cuffs, four back surgeries, ... more »
This site is certainly an eye opener! I’ve been on Lisinopril for two months and feel worse than I’ve felt in years—and believe me, that is no small thing! In the past twelve years I’ve had ten surgeries, including both rotator cuffs, four back surgeries, four hip surgeries. I’ve also had eight shoulder dislocations and seven hip dislocations as well as a MERSA and pneumonia…and at no time did I feel as tired and listless as I have since I started taking Lisinopril. The dry, hacking cough is embarrassing as well as painful; when I hack and cough my way into a room, others find reasons to leave! Breathing in Florida in the summertime is a chore in itself. Take Lisinopril on top of that and you find yourself stopping to gasp for air every few steps. I’ve been afraid to make plans with friends and family because I don’t know if I’ll have the energy to get up that morning, let alone actually go somewhere or do something. All the joints and parts that have been replaced and repaired have decided to ache at the same time. My feet swell enough that my shoes don’t fit by afternoon. And brain fog? I had to write the symptoms down when I thought about them because I knew I would never remember them all when I got to the doctor’s office. Of course, she took one look at my meds list and one listen to my cough and immediately knew what the problem was. So I quit taking the pills. This is day three without the Lisinopril and I’m still coughing, aching, loafing, and swelling. The dr. said it might take four or five days to work out of my system. If it doesn’t, what’s next???